Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What medication should be taken during pregnancy ?

hello doctor ,am 34yrold, & got married in Nov19th 2010, got ma 1st period on 23rd nov 10 2nd period on jan 26th 11 ,3rd 5thmar 11, 4th april 11,& 5th on may 5th 11 and 6th on may 23rd 11 and doctor suggested me to take carnisure500mg for 20dys .... will it harm in getting pregnant doctor had prescribd 1st with fertly super100mg ,clomid progestrone , levtol 2.5mg& now carnisure ....and my husband is taking tablets for depression as follows Parkin ,Azur , Stalopam, Telma-H, Amlip-5, Matilda,Glizard... and my hubby done semen analysis was Nrmal ... and 2day had gone for pregtest it appear 2lines should i await until 23rd /24thjune to confirm whether m pregnant..... had consulted a doctor and she had prescribed me again with Miprogen , Fol123 , ulgelsyrup ,&nosic tablets... m worried whether m really got conceivd or not .... one of my friend told Miprogen shouldnot be taken .... is it true please let me know as soon as possible had already taken 3tablets... m quite worried about my pregnancy... got some little flow and done pelvis scan & transvaginal ultrasound on 3july 11 and it got stop & again it flowed on 6thjuly continuosly .....tilll 9th july.. is ma pregnancy had vanished ... had done agn scan but couldnot find gestation ring (sac) under gone HCG on 7th,9th,&12th of july .... it was Nil... doctor had advice me to take All9 tablets now for 2mnths .... is it possible to get concvice agn.... i dint get ma periods this month of august 5th .... and m not sure when is ma cycle also .... had intercourse 2dy there any chance ofconceiv shall i go for pregtest .... if so when ... and m nt takin ny tablets now....
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,Mpriya pillai,
Thanks for query.
It seems that your treatment is done by haphazardly,without proper diagnosis,investigations and given medicines.
I think you go for second opinion,consult gynaec and discuss about your problem,insists for proper investigations and exact diagnosis and then know the plan of the treatment.
Ok and bye.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor